Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:




Library Locked Library locked




Author, Editor(s)

Author(s):

Bouziane, Driss
El Kahoui, M'hammed

dblp
dblp

Not MPG Author(s):

Bouziane, Driss

BibTeX cite key*:

ElKahoui2002a

Title

Title*:

Computation of the dual of a plane projective curve

Journal

Journal Title*:

Journal of Symbolic Computation

Journal's URL:

http://www.elsevier.com/wps/find/journaldescription.cws_home/622902/description#description

Download URL
for the article:

http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WM7-46T3SB0-2&_coverDate=08%2F31%2F2002&_alid=250451213&_rdoc=1&_fmt=&_orig=search&_qd=1&_cdi=6927&_sort=d&view=c&_acct=C000004638&_version=1&_urlVersion=0&_userid=43521&md5=ad5de10790f586956e3196342033bbd2

Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:

http://www.elsevier.com/wps/find/homepage.cws_home

Publisher's
Address:


ISSN:

0747-7171

Vol, No, pp, Date

Volume*:

34

Number:

2

Publishing Date:

September 2002

Pages*:

105-117

Number of
VG Pages:

13

Page Start:

105

Page End:

117

Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper we describe an algorithm for computing the dual of a projective plane curve. The algorithm requires no extension of the field of coefficients of the curve and runs in polynomial time.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{ElKahoui2002a,
AUTHOR = {Bouziane, Driss and El Kahoui, M'hammed},
TITLE = {Computation of the dual of a plane projective curve},
JOURNAL = {Journal of Symbolic Computation},
PUBLISHER = {Elsevier},
YEAR = {2002},
NUMBER = {2},
VOLUME = {34},
PAGES = {105--117},
MONTH = {September},
ISBN = {0747-7171},
}


Entry last modified by Christine Kiesel, 07/15/2014
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
[Library]
Created
02/25/2005 11:26:12 AM
Revisions
2.
1.
0.

Editor(s)
Christine Kiesel
M'hammed El Kahoui
M'hammed El Kahoui

Edit Dates
22.04.2005 14:06:41
02/25/2005 02:32:34 PM
02/25/2005 11:26:14 AM